# SDR SWIA2018060444747

- Difficulty date: May 11, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 29,127 hours, 26,437 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT CORRODED AT NUTPLATE LOCATIONS BETWEEN BS 574 AND 621 AND ONE SHEARED RIVET AT BS 589.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM.
